# SDR HEER20170207881

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N451PH
- Make and model: Bell 407
- Aircraft serial: 54127
- Aircraft time: 5,197 hours
- Engine: Allsn 250C47B
- Engine time: 8,465 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23089905
- Part serial: NA
- Condition: Collapsed
- Location: Engine
- Part time: 794 hours
- Component: Compressor
- Component part number: M25010559
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK AT NR 1 BEARING AREA.  INSPECTION REVEALED COLLAPSED 7 LEAKING CARBON SEAL, GROOVED MATING RING SEAL FACE.  MATING RING PART NR 23004514.  REPLACED WITH NEW CARBON SEAL AND MATING RING.
